Jump to content

116 clique

Newbie
  • Content Count

    7
  • Joined

  • Last visited

  1. 116 clique

    Looking for help!

    Hey thanks for the reply! I was seeing a neurologist for about 7 years. She is the one who put me on Zoloft and Wellbutrin. Pretty much diagnosed with anxiety and slight depression
  2. 116 clique

    Looking for help!

    Hey everybody. A short background on myself. When I was 16 I experienced a very bad concussion and had months of post concussion symptoms. This was followed up by a compound fracture of my arm and emergency surgery for appendicitis. All within the same year. Due to all these health concerns I developed some bad anxiety and depression. I was put on Zoloft and it took a while to work but I eventually was placed on 200 mg and stayed on that for about 8 years. I also added Wellbutrin 150 mg to the mix due to Zoloft making me tired and lethargic. After about 9 total years on the meds I was feeling very good, got my college degree, started a job, have a great gf, etc. I decided to try to come off the meds. I think I may have done this too quickly because I decreased completely from 200 mg to 0 mg over about 2 months time. I did well for about 6 months and then some stress entered my life and I had the worst anxiety attacks of my life. I spiraled into depersonalization and was immediately placed back on 200 mg of Zoloft and 150 mg of Wellbutrin. It took about 6 months to get back to feeling okay. I then came across a concussion clinic in Utah that has worked with many professional athletes with brain injuries. In order to complete the treatment I was required to do a functional mri that required me to come off the medications again. After treatment I felt great and did well again for about 3 months. Then I slipped back into depersonalization and had to start the meds again. I now take 100 mg Zoloft and 150 Wellbutrin. I still don’t feel too great and am starting to worry that my life will consist of this constant battle of getting on meds and off. Is all of this rebound anxiety from going off and on the medications? I am worried about the long term effects of being on these medications but am also terrified of the rebound anxiety and depersonalization. Also I feel like the Zoloft tends to numb my emotions a bit and I don’t like that too much. Any thoughts on what to do?
  3. 116 clique

    Antidepressants Month 3

    Hey, I've been taking sertraline for a couple years now and have noticed that some days I will completely lack motivation, and other I want to lift cars. Really just depends on the day for me, but regardless I work out. The best I can offer is to try your hardest to stick to your normal schedule and try your best to limit those bad foods. Sertraline is known to make it easy to gain weight so be careful. Overall though, I have more motivated days than not.
  4. Had a rough day on the meds today, if anyone has had trouble on the start up of wellbutrin, please share
  5. Thanks everybody, means a lot. Today was good, just a few mood swings but overall nothing major
  6. Im new to this forum but found it by goggling "wellbutrin start up side effects." My name is Zac and I'm 21. Let me first give you a back ground on my situation. When I was a sophomore in high school (Im a junior in College now), I was playing basketball and I had a bad fall (I jumped and flipped over my friends back, landing on my head and getting a severe concussion). Well this knock to my head required multiple scans and doctor visits, but I slowly began to get "better." My brain now has trouble producing a few substances that help improve/maintain mood, energy, and concentration. I was put on zoloft and am taking 200 mg and have been for about 4 years. I was ok most of the time, with more good days than bad. I had a few injuries and personal problems that occured since then that has complicated things, but nothing too serious. Anyway, the zoloft was making me very sluggish, and made me have trouble concentrating and almost made my emotions feel numb. After telling my doctor about this and my pharmacist (which happens to be my dad, he owns a pharmacy and is the head pharmacist) they decided to start me on Bupropion HCL XL 150 mg tablets. I started about a week ago and have heard of various start up side effects so it made me wonder. After researching I notice that I am experiencing some effects that are fairly common when adjusting to wellbutrin and the like. Ive had trouble falling asleep at night (not too concerned about it), dizziness comes and goes, mood swings have been occurring but nothing too major. It has also at times made my vision blurry, but I read this is a possible side effect so I'm not too worried. I am very into working out, such as body building, and very physically active. I was just wondering what to expect over the ext couple of weeks and if these side effects eventually subside? The two side effects I am concerned about are the mood swings and the difficulty concentrating, almost feels like im dreaming at times or just going through the motions. What can I expect to feel like in a couple of weeks? Thank you for any responses. I look forward to talking to everyone and will be honored to help/share experiences with one another! GOD BLESS
  7. 116 clique

    Wellbutrin Start Up- Help

    Love reading the positive responses and will pray for the people suffering through negative side effects. Im new to this forum but found it by goggling "wellbutrin start up side effects." My name is Zac and I'm 21. Let me first give you a back ground on my situation. When I was a sophomore in high school (Im a junior in College now), I was playing basketball and I had a bad fall (I jumped and flipped over my friends back, landing on my head and getting a severe concussion). Well this knock to my head required multiple scans and doctor visits, but I slowly began to get "better." My brain now has trouble producing a few substances that help improve/maintain mood, energy, and concentration. I was put on zoloft and am taking 200 mg and have been for about 4 years. I was ok most of the time, with more good days than bad. I had a few injuries and personal problems that occured since then that has complicated things, but nothing too serious. Anyway, the zoloft was making me very sluggish, and made me have trouble concentrating and almost made my emotions feel numb. After telling my doctor about this and my pharmacist (which happens to be my dad, he owns a pharmacy and is the head pharmacist) they decided to start me on Bupropion HCL XL 150 mg tablets. I started about a week ago and have heard of various start up side effects so it made me wonder. After researching I notice that I am experiencing some effects that are fairly common when adjusting to wellbutrin and the like. Ive had trouble falling asleep at night (not too concerned about it), dizziness comes and goes, mood swings have been occurring but nothing too major. It has also at times made my vision blurry, but I read this is a possible side effect so I'm not too worried. I am very into working out, such as body building, and very physically active. I was just wondering what to expect over the ext couple of weeks and if these side effects eventually subside? The two side effects I am concerned about are the mood swings and the difficulty concentrating, almost feels like im dreaming at times or just going through the motions. What can I expect to feel like in a couple of weeks? Thank you for any responses. I look forward to talking to everyone and will be honored to help/share experiences with one another! GOD BLESS
×